UM

浏览/检索结果: 共3条,第1-3条 帮助

已选(0)清除 条数/页:   排序方式:
3 × 3 pure imaginary quaternionic solutions of the Hurwitz matrixequations Journal article
Linear and Multilinear Algebra, 2010,Volume: 58,Issue: 7,Page: 863-874
作者:  Cheng C.-M.;  Cheok K.-L.;  Leong I.-T.
收藏  |  浏览/下载:0/0  |  提交时间:2019/02/13
Hurwitz matrix equations  Quaternion  
3x3 pure imaginary quaternionic solutions of the Hurwitz matrix equations Journal article
LINEAR & MULTILINEAR ALGEBRA, 2010,Volume: 58,Issue: 7,Page: 863-874
作者:  Che-Man Cheng;  Kam-Loi Cheok;  Ieng-Tak Leong
收藏  |  浏览/下载:2/0  |  提交时间:2019/06/04
Hurwitz Matrix Equations  Quaternion  
On the pure imaginary quaternionic solutions of the Hurwitz matrix equations Journal article
Linear Algebra and Its Applications, 2006,Volume: 419,Issue: 2-3,Page: 630-642
作者:  Au-Yeung Y.-H.;  Cheng C.-M.
收藏  |  浏览/下载:3/0  |  提交时间:2019/02/13
Hurwitz Matrix Equations  Quaternions